MathSciNet Relay Station
MathSciNet bibliographic data
MR225999 30.45
Kusunoki, Yukio; Mori, Shin'ichi Some remarks on boundary values of harmonic functions with finite Dirichlet integrals. J. Math. Kyoto Univ. 7 1967 315–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement